MathSciNet Relay Station
MathSciNet bibliographic data
MR2911894 34D20 (92D30)
Hu, Zengyun; Teng, Zhidong; Jiang, Haijun Stability analysis in a class of discrete SIRS epidemic models. Nonlinear Anal. Real World Appl. 13 (2012), no. 5, 2017–2033.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement